# SDR AALA20070586

- Difficulty date: April 1, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW  INFLIGHT T842/01APR  INBOUND TO DFW LOST RIGHT HYDRAULIC QUANTITY AND PRESSURE.  DECLARED EMERGENCY AND LANDED WITH MAIN LANDING GEAR DOORS DOWN WITHOUT INCIDENT.  FOUND CRACKED HYDRAULIC LINE AT RUDDER HYDRAULIC SHUTOFF VALVE RIGHT HYDRAULIC SYSTEM.  REPLACED HYDRAULIC LINE AND REPLACED RIGHT CASE DRAIN FILTER, AND RIGHT PRESSURE FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
